Thread: Help!!! (urgent)
02-15-2005, 02:13 PM #1
Like the title says help...
I just took 300mcg of Clen (I thought the bottle was 50mcg/ml but it was 100)
I also took 125mcg T3 (That I Was meaning to take thought I would add it just in case it was important)
Well back to the problem I took them and about 30min later im feeling a huge pain in my chest... ive been able to slow the pain down by drinking freezing cold water but im running out and the pain is still there. Im freeking out here its a huge pain right below the rib cage but above the stomach. I managed to take my blood pressure and heart rate its:
02-15-2005, 02:16 PM #2
dogg,..stick your finger down your throat and throw that shyt up.....now!!!!!!!!!
02-15-2005, 02:20 PM #3
I don't think I would mess around with that. I would go to the emergency room. Or at least call posion control and see what they recommend.
02-15-2005, 02:26 PM #4Originally Posted by Cuttup
02-15-2005, 02:27 PM #5Originally Posted by Angelis
First off bro how long ago did you take it?? How are you feeling? What brand is it??
I am one of those people that can take alot of clen and nothing.
02-15-2005, 02:32 PM #6
Its kinda over now.. I got clen sides still (duh) and I still got that pain but its very minimal I dont know what I would have done if I didnt have freezing water... I think that might have saved my life. I am feeling a slight headache but im sure thats from the raised blood presure.
I was Sh*ting myself bcs I thought I was dying... and I read somewhere that dogs piss themselves when someone is about to die. Both my dogs pissed myself and they havent stopped staring at me since.... lol
That Sh*t was worse than the DNP I took a while back.
Guess I better pay more attention to the I_*B_*E website I honestly thought it said 50mcg.
Anyone who thinks about trying this I severly advise against it.
To look on the bright side might get some good fat loss from it.
Last edited by Angelis; 02-19-2005 at 02:54 AM.
02-15-2005, 02:34 PM #7
Jeez man. Keep an eye on them doses. Good luck and get better man.
02-15-2005, 02:35 PM #8
Glad to hear your ok bro.. Stick around
NEXT TIME READ THE LABEL...
02-15-2005, 02:38 PM #9Originally Posted by cj1capp
Originally Posted by GetinBig
Yeah I once took 6ml @100mcg/ml and I had almost nothing so I talked to the company and they sent me this maybe they overdosed it to make me happy but they didnt tell me.
02-15-2005, 02:40 PM #10Originally Posted by GetinBig
Believe me bro im happy it over too...u dont know how happy
02-15-2005, 02:43 PM #11
whenever you take something like that, that effects your heart rate, you have to stay calm and it will bring your heart rate down. Some people take that much regulary, i would not advise it, Next time know how much you are taking.
02-15-2005, 02:49 PM #12Banned
- Join Date
- Feb 2005
its really amazing how small mistake could turn out to be one BIG mistake which could have cost you your life...
sh*t,glad to see ur ok!
good luck and please...pretty please with sugar and cherry on top,read the label
02-15-2005, 02:51 PM #13Originally Posted by BodyMechanic
Last edited by Angelis; 02-15-2005 at 02:55 PM.
02-15-2005, 03:13 PM #14
- Join Date
- Nov 2004
- Blog Entries
bro im glad to see you are feeling better. but if somthing happens and you start to feel like **** go to the e.r
02-15-2005, 03:17 PM #15
I think the moral of this story is measure twice, cut once.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)